# SDR DALA2023042803334

- Difficulty date: April 26, 2023
- Submitted: April 28, 2023
- Operation: Air carrier
- Aircraft: N538US
- Make and model: Boeing 757251
- Aircraft serial: 26485
- Aircraft time: 85,247 hours, 27,609 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5638 EXIT SIGN AFT OF DOOR 2L NEEDS REINSTALLED PARTS IN COCKPIT. CORRECTIVE ACTION: SECURED EXIT SIGN. OK FOR. SERVICE. (4704246)
